Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.12188/3944
Title: Систематска санација на децата од предучилишна возраст
Authors: Јанев Д, Нечева Љ.
Issue Date: 1980
Source: Макед Стоматол Прегл 1980; 4(1-2):47-9.
URI: http://hdl.handle.net/20.500.12188/3944
Appears in Collections:Faculty of Dentistry: Articles

Show full item record

Page view(s)

4
checked on Apr 4, 2025

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.